# SDR SWAA2019101657805

- Difficulty date: September 25, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 115A21793
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE STRUCTURE BETWEEN SPOILERS #5 AND #6 OUTBOARD SUPPORT BEAM CRACKED.      R&R SUPPORT BEAM IAW SRM AND DWG.
